Deakin University
Browse

File(s) not publicly available

Locally generalized projective lattices satisfying a bundle theorem

journal contribution
posted on 2023-02-03, 03:33 authored by Lynn BattenLynn Batten
Locally generalized projective lattices satisfying a bundle theorem

History

Journal

Geometriae Dedicata

Volume

22

Pagination

363-369

ISSN

0046-5755

eISSN

1572-9168

Language

en

Publication classification

C1.1 Refereed article in a scholarly journal

Issue

3

Publisher

Springer Science and Business Media LLC

Usage metrics

    Research Publications

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC